# SDR UALA2009113003666

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 27,538 hours, 12,250 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Mid Pwr Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK. EPSU BATT. EMERGENCY LH CAME ON DURING TEST. SUPPLEMENTAL DATA UPDATE SECURED CONNECTOR AT LEFT MID PWR SUPPLY, OPS CK OKAY.
